# SDR MASA200601877

- Difficulty date: July 17, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75995
- Make and model: Cndair CL6002B19
- Aircraft serial: 7361
- Aircraft time: 11,331 hours, 10,617 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Trim Switch
- Part number: 3094334
- Condition: Failed
- Location: Yoke
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7129 ORD - CAPTAIN'S NOSE UP TRIM INTERMITTENT.  MX REPLACED THE TRIM SWITCH.  OPS CHECK GOOD.
